Advanced search
Start date
Betweenand

Gabriela Del Valle Planas

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Argentina

Gabriela Del Valle Planas in research grants and scholarships supported by FAPESP.

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 18, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (15)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications14
Citations199
Cit./Article14.2
Data from Web of Science

KOSLOFF, LEONARDO; NICHE, CESAR J.; PLANAS, GABRIELA. Inviscid limit for SQG equation in different dispersive regimes via relative energy inequality. Applied Mathematics Letters, v. 88, p. 243-249, . Web of Science Citations: 0. (16/15985-0)

IFTIMIE, D; PLANAS, G. Inviscid limits for the Navier-Stokes equations with Navier friction boundary conditions. Nonlinearity, v. 19, n. 4, p. 899-918, . Web of Science Citations: 64.

BOLDRINI, JL; PLANAS, G. A tridimensional phase-field model with convection for phase change of an alloy. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 13, n. 2, p. 429-450, . Web of Science Citations: 7.

PLANAS, G; BOLDRINI, JL. A bidimensional phase-field model with convection for change phase of an alloy. Journal of Mathematical Analysis and Applications, v. 303, n. 2, p. 669-687, . Web of Science Citations: 10.

DE CARVALHO-NETO, PAULO MENDES; PLANAS, GABRIELA. Mild solutions to the time fractional Navier-Stokes equations in R-N. Journal of Differential Equations, v. 259, n. 7, p. 2948-2980, . Web of Science Citations: 32. (13/00594-8)

CHIPOT, MICHEL; DRONIOU, JEROME; PLANAS, GABRIELA; ROBINSON, JAMES C.; XUE, WEI. Limits of the Stokes and Navier-Stokes equations in a punctured periodic domain. ANALYSIS AND APPLICATIONS, v. 18, n. 2, p. 211-235, . Web of Science Citations: 0. (13/00048-3)

CARVALHO NETO, P. M.; LIBONI FILHO, P. A.. A mean value theorem for metric spaces. Mathematische Nachrichten, v. 288, n. 5-6, p. 509-524, . Web of Science Citations: 0. (13/00594-8)

BOLDRINI, JOSE LUIZ; DE MIRANDA, LUIS H.; PLANAS, GABRIELA. Existence and fractional regularity of solutions for a doubly nonlinear differential inclusion. JOURNAL OF EVOLUTION EQUATIONS, v. 13, n. 3, p. 535-560, . Web of Science Citations: 3. (08/09342-3)

MARIN-RUBIO, PEDRO; PLANAS, GABRIELA. Global attractor and omega-limit sets structure for a phase-field model of thermal alloys. Nonlinear Analysis: Real World Applications, v. 13, n. 4, p. 1676-1691, . Web of Science Citations: 0. (08/09342-3)

MARIN-RUBIO, PEDRO; PLANAS, GABRIELA; REAL, JOSE. Asymptotic behaviour of a phase-field model with three coupled equations without uniqueness. Journal of Differential Equations, v. 246, n. 12, p. 4632-4652, . Web of Science Citations: 11.

BOLDRINI, JOSE LUIZ; DE MIRANDA, LUIS H.; PLANAS, GABRIELA. A Mathematical analysis of fluid motion in irreversible phase transitions. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 66, n. 3, p. 785-817, . Web of Science Citations: 1. (08/09342-3)

ARAGAO-COSTA, EDER R.; CARVALHO, ALEXANDRE N.; MARIN-RUBIO, PEDRO; PLANAS, GABRIELA. GRADIENT-LIKE NONLINEAR SEMIGROUPS WITH INFINITELY MANY EQUILIBRIA AND APPLICATIONS TO CASCADE SYSTEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 42, n. 2, p. 345-376, . Web of Science Citations: 1. (08/09342-3)

LOPES, MC; LOPES, HJN; PLANAS, G. On the inviscid limit for two-dimensional incompressible flow with Navier friction condition. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 36, n. 4, p. 1130-1141, . Web of Science Citations: 67.

IFTIMIE‚ D.; PLANAS‚ G.. Inviscid limits for the Navier-Stokes equations with Navier friction boundary conditions. Nonlinearity, v. 19, n. 4, p. 899, .

BOLDRINI, JOSE LUIZ; DE MIRANDA, LUIS H.; PLANAS, GABRIELA. ON SINGULAR NAVIER-STOKES EQUATIONS AND IRREVERSIBLE PHASE TRANSITIONS. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 11, n. 5, p. 2055-2078, . Web of Science Citations: 3. (08/09342-3)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

PLANAS, Gabriela Del Valle. Solidificação de ligas binarias : existencia de soluções de modelos do tipo campo de fase. Tese (Doutorado) -  Instituto de Matematica, Estatistica e Computação Cientifica.  Universidade Estadual de Campinas (UNICAMP).  (97/13932-4

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: